# SDR UPS805143

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Cracked
- Location: Left
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINT REPORTED, CRACK AT BOX ROOT AREA LT WING.  STOP PER  EO DC8-5750-7635C.
